I have put on almost half a stone for no apparent reason over the past few weeks, and have realised it coincides with starting Pravastatin. Is weight gain a known side effect? I also am breathless and have aches and pins and needles in my legs, though I also had the last two effects when I was on Simvastatin and then on Lipitor
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
4 answers • 27 Sep 2009
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
5 answers • 29 Apr 2013
Have experienced weight gain (among other side effects). Was looking for help/recomendations to increase metabolism to counter the weight gain.
1 answer • 29 Jul 2013